# SDR ASAA2015102313516

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 21,344 hours, 6,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING HGS AIII AUTOLAND APPROACH.  ACFT BEGAN SIGNIFICANT LT DRIFT AT 100'.  DRIFT CONTINUED BELOW 50 WITH NO CORRECTION.  DISCONNECTED AND LANDED MANUALLY.  HGS APPEARED TO BE OK.  ACFT GROUNDED.  DFCS CURRENT STATUS - NO FAULTS AND FAULT HISTORY, NO FAULTS, REF FIM 22-11, TASK 801.
